MAUDE Adverse Event Report: INTEGRA LIFESCIENCES (IRELAND) LTD. DUO HEADLIGHT 2 BAY SYSTEM - US; PFM05

INTEGRA LIFESCIENCES (IRELAND) LTD. DUO HEADLIGHT 2 BAY SYSTEM - US; PFM05
Catalog Number 90620US
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The duo headlight 2 bay system - us (90620us) was returned for evaluation: failure analysis: the duo headlight 2 bay system was received in used condition.The depot technician completed the evaluation of the duo headlight and identified that the headlight had loose debris inside the luminaire and the ring retaining the lens was in place but not able to adjust the light small spot size.Root cause analysis: the reported complaint was confirmed.The issue was most likely due to routine use and wear.No manufacturing, workmanship, or material deficiency has been identified.
 
Event or Problem Description
A facility reported that the duo headlight 2 bay system - us (90620us) was overheating, causing the fan to flicker.It is unknown under what circumstance this event occurred; however, no patient injury or surgical delay has been reported.

Brand Name
DUO HEADLIGHT 2 BAY SYSTEM - US
Common Device Name
PFM05
Manufacturer (Section D)
INTEGRA LIFESCIENCES (IRELAND) LTD.
sragh tullamore, co. offaly
EI 
Manufacturer (Section G)
INTEGRA LIFESCIENCES (IRELAND) LTD.
sragh tullamore, co. offaly
EI  
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key19303491
Report Number3006697299-2024-00059
Device Sequence Number6598895
Product Code FSR
UDI-Device Identifier10381780490746
UDI-Public10381780490746
Combination Product (Y/N)N
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number90620US
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/20/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/22/2024
Initial Report FDA Received Date05/13/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown